Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 74, Number 250

All articles in this issue are freely accessible.

Error estimates for semi-discrete gauge methods for the Navier-Stokes equations
Ricardo H. Nochetto and Jae-Hong Pyo.
Math. Comp. 74 (2005), 521-542
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2114636
A new family of stable mixed finite elements for the 3D Stokes equations
Shangyou Zhang.
Math. Comp. 74 (2005), 543-554
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2114637
Algorithms without accuracy saturation for evolution equations in Hilbert and Banach spaces
Ivan P. Gavrilyuk and Volodymyr L. Makarov.
Math. Comp. 74 (2005), 555-583
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2114638
Trivariate spline approximations of 3D Navier-Stokes equations
Gerard Awanou and Ming-Jun Lai.
Math. Comp. 74 (2005), 585-601
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2114639
A fast sweeping method for Eikonal equations
Hongkai Zhao.
Math. Comp. 74 (2005), 603-627
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2114640
Linear difference equations with transition points
Z. Wang and R. Wong.
Math. Comp. 74 (2005), 629-653
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2114641
Numerical indefinite integration by double exponential sinc method
Ken'ichiro Tanaka, Masaaki Sugihara and Kazuo Murota.
Math. Comp. 74 (2005), 655-679
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2114642
Data-sparse approximation to a class of operator-valued functions
Ivan P. Gavrilyuk, Wolfgang Hackbusch and Boris N. Khoromskij.
Math. Comp. 74 (2005), 681-708
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2114643
Strictly positive definite functions on the unit circle
Xingping Sun.
Math. Comp. 74 (2005), 709-721
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2114644
Some properties of the gamma and psi functions, with applications
S.-L. Qiu and M. Vuorinen.
Math. Comp. 74 (2005), 723-742
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2114645
Sobolev bounds on functions with scattered zeros, with applications to radial basis function surface fitting
Francis J. Narcowich, Joseph D. Ward and Holger Wendland.
Math. Comp. 74 (2005), 743-763
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2114646
On variational approximations in quantum molecular dynamics
Christian Lubich.
Math. Comp. 74 (2005), 765-779
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2114647
Computing periodic solutions of linear differential-algebraic equations by waveform relaxation
Yao-Lin Jiang and Richard M. M. Chen.
Math. Comp. 74 (2005), 781-804
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2114648
Conjugate gradient predictor corrector method for solving large scale problems
Muhammed I. Syam.
Math. Comp. 74 (2005), 805-818
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2114649
Subdivision schemes with nonnegative masks
Xinlong Zhou.
Math. Comp. 74 (2005), 819-839
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2114650
An infinite family of bounds on zeros of analytic functions and relationship to Smale’s bound
Bahman Kalantari.
Math. Comp. 74 (2005), 841-852
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2114651
On solving composite power polynomial equations
Yingquan Wu and Christoforos N. Hadjicostis.
Math. Comp. 74 (2005), 853-868
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2114652
Computing multiple roots of inexact polynomials
Zhonggang Zeng.
Math. Comp. 74 (2005), 869-903
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2114653
Computing isogeny covariant differential modular forms
Chris Hurlburt.
Math. Comp. 74 (2005), 905-926
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2114654
Solutions of the congruence $a^{p-1} ≡1 \pmod{p^{r}}$
Wilfrid Keller and Jörg Richstein.
Math. Comp. 74 (2005), 927-936
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2114655
$p$-class groups of certain extensions of degree $p$
Christian Wittmann.
Math. Comp. 74 (2005), 937-947
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2114656
On standardized models of isogenous elliptic curves
Samir Siksek.
Math. Comp. 74 (2005), 949-951
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2114657
Determinant formulas for class numbers in function fields
Hwanyup Jung, Sunghan Bae and Jaehyun Ahn.
Math. Comp. 74 (2005), 953-965
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2114658
Tame kernels of cubic cyclic fields
Jerzy Browkin.
Math. Comp. 74 (2005), 967-999
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2114659
A primitive trinomial of degree 6972593
Richard P. Brent, Samuli Larvala and Paul Zimmermann.
Math. Comp. 74 (2005), 1001-1002
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2114660
More on the total number of prime factors of an odd perfect number
Kevin G. Hare.
Math. Comp. 74 (2005), 1003-1008
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2114661
Finding $C_{3}$-strong pseudoprimes
Zhenxiang Zhang.
Math. Comp. 74 (2005), 1009-1024
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2114662
Five consecutive positive odd numbers, none of which can be expressed as a sum of two prime powers
Yong-Gao Chen.
Math. Comp. 74 (2005), 1025-1031
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2114663

Reviews and Descriptions of Tables and Books

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Report on global methods for combinatorial isoperimetric problems, by L. H. Harper.
Reviewer: Igor Shparlinski
Math. Comp. 74 (2005), 1033-1052
Review information
Full-text PDF Free Access
Adaptive finite element methods for differential equations, by Wolfgang Bangerth and Rolf Rannacher.
Reviewer: Endre Suli
Math. Comp. 74 (2005), 1033-1052
Review information
Full-text PDF Free Access
Automatic sequences Theory applications generalizations, by Jean-Paul Allouche and Jeffrey Shallit.
Reviewer: Alf van der Poorten
Math. Comp. 74 (2005), 1033-1052
Review information
Full-text PDF Free Access
Practical extrapolation methods theory and applications, by Avram Sidi.
Reviewer: David Levin
Math. Comp. 74 (2005), 1033-1052
Review information
Full-text PDF Free Access
The Lanczos method evolution and application, by Louis Komzsik.
Reviewer: Karl Meerbergen
Math. Comp. 74 (2005), 1033-1052
Review information
Full-text PDF Free Access
Finite element methods for Maxwell s equations, by Peter Monk.
Reviewer: Ronald H. W. Hoppe
Math. Comp. 74 (2005), 1033-1052
Review information
Full-text PDF Free Access
Higher-order finite element methods, by Pavel Solín, Karel Segeth and Ivo Dolezel.
Reviewer: Raytcho Lazarov
Math. Comp. 74 (2005), 1033-1052
Review information
Full-text PDF Free Access